# SDR ASAA2017082821738

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 8,580 hours, 2,845 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6017
- Condition: Failed
- Location: Rt Refuel
- Part time: 30,622 hours, 9,585 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TANK WING REFUEL QUANTITY INDICATOR INOPERATIVE.  ACFT GROUNDED. REMOVED AND REPLACED THE REFUEL GAUGE. OPS CHECKED GOOD IAW AMM 28-41-61.
